# SDR ASAA2023053143413

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 3,697 hours, 1,052 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL OUT FMC DISAGREE APPEARED IN BOTH SCRATCH PADS. GROUNDED - YES. PER B737-9 IFIM 34-61-00-810-918. INITIAL EVAL. FAULT WAS NOT PRESENTING. RESET FMCS PER IFIM. CHECKED FOR FAULTS. NO FAULTS.
